diabetes-icon
Thyroid (TSH)
Hi there My wife has a problem of thyroid . She is taking thyronom tablet of 100mg since 6-7 months. Today she had gone for test again and her TSH report shows 8.73H Pls suggest what to do now, shall we go to the gynac or any general physician can be consulted? Do we have to increase the dose of tab?? Pls suggest
217 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Nikhil Prabhu
Diabetologist 9 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Yes you need to increase thyroxin dosage. For that consult any diabetologist or endocrinologist. If she is missing any tablets please inform dr regarding same.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.